# SDR FDEA201411013445

- Difficulty date: November 1, 2014
- Submitted: November 10, 2014
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 71,170 hours, 16,938 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AGA70821
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO RT BS 6 - 10, X= -8.5 CARGO TRACK CROWN FOUND WITH SURFACE CORROSION.  REPAIRED IAW SRM 53-00-52 FIG 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM6-2-100.
